# SDR KY7A201812036001

- Difficulty date: November 26, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 35,306 hours, 37,884 cycles
- Engine: Garrtt TPE3312U
- Engine time: 24,366 hours, 19,193 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Jet
- Part number: 31035811
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT IN CRUISE FLIGHT THE ENGINE BRIEFLY INDICATED A RISE IN TORQUE FOLLOWED BY LOSS OF POWER. PILOT SECURED ENGINE AND RETURNED TO APA. MX UNABLE TO START ENGINE FOR TROUBLESHOOTING, FOUND FUEL PUMP DRIVE NOT TURNING. ACCESSED GEARBOX AND FOUND NUMEROUS DAMAGED GEARS/BEARINGS DUE A BROKEN OIL JET (P/N 3103581-1) - THE OIL JET BROKE OFF AND CAUSED FOD DAMAGE TO NUMEROUS COMPONENTS INCLUDING 1ST IDLER GEAR, 2ND IDLER GEAR, SPUR GEAR ASSY/BEARING, INTERMEDIATE SCAVENGE PUMP (CONTAMINATED W/ METAL PARTICLES), COMPRESSOR BEARING (CONTAMINATED), AND OTHER MINOR COMPONENTS. LIMITED GEARBOX REPAIR COMPLETED.
